# SDR MALA060432

- Difficulty date: June 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 20,479 hours, 22,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2038
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POWER SUPPLY 21LN TO HAVE FAILED BATTERY CAPACITY CHECK.  REPLACED POWER SUPPLY WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
